# SDR DALA1157161808

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 40,649 hours, 10,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O DURING CLIMB CREW REPORT ELECT SMELL IN CABIN NEAR AREA OF E/E COMP.  SMELL DID DISAPATE AFTER LEVEL OFF.  RETURNED TO LHR FOR INVESTIGATION.  PERFORMED NUMEROUS AMM CHECKS AND INSPECTIONS.  ALL RECORDED IN THE LOGBOOK.  RECIRC/GALLEY/GASPER FANS.  ALL CABIN LIGHTING/IFE/GALLEY EQUIP. CHECK DOOR ENTRY HEATERS - E/E EQUIP - EQUIP COOLING SYSTEM.  PERFORMED ENG RUN BOTH ENG/PACKS ON/OFF PLACED A/C IN AIR MODE.  ALL NEGATIVE RESULTS.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
